# SDR CALA2025112011353

- Difficulty date: November 12, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 95,029 hours, 22,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM.   REMOVED FOD FROM UNDER GIRT, SLIDE ARMS AND DISARMS NORMAL. IAW AMM 52-11-01.
